Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Pregnant. Had bone tb in spine. Stopped taking medicine for bone tb. Is it possible for normal delivery?

i am 25 years old and 9month pregnant , and had bone tb in spine in sep 2010. i took medicines for 1 and half years for that. it was till feb this month now i am not taking any medicine for that and dnt have any problem too. but my gyna saying that normal delivery is not pssible bcoz of tb. she is forcing for operation. is it true that normal delivery is not possible in my case?????
Asked On : Mon, 14 May 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
it is not he rule that normal delivery can not occur but yes if their is major change in spinal alignment then it can cause problem during normal labor. I would suggest you to meet a orthopaedic surgeon and get x ray of your spine. And if he says that there is no problem in labor then you can tell to your gynecologist. I would also suggest you to take second opinion from gynecologist also.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor